# SDR USAA2012032700005

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,821 hours, 8,406 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761674
- Part serial: 0749030
- Condition: Faulty
- Location: Oil System
- Part time: 10,831 hours, 4,868 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AIRCRAFT LOST NR 1 ENGINE OIL QUANTITY - DROPPED TO 2.5 QTS.  PERFORMED HIGH SPEED REJECT AT 125 KTS.  BRAKE TEMPS WENT TO 760 DEG C.  TROUBLESHOOTING FOUND TERMINAL MODULE TM817 AT FAULT - REPLACED MODULE.  ALSO REPLACED OIL QUANTITY TRANSMITTER IAW AIRBUS MAINTENANCE MANUAL 79-31-15 AND SDAC (SYSTEM DATA ACQUISITION COMPUTER) IAW AMM 31-50-00-710-001.
